# SDR SWAA2014052928457

- Difficulty date: May 17, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 66,644 hours, 55,231 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT OTBD TE DOUBLER WEDGE UPPER CORNER REPAIR DELAMINATED.  REPAIRED DOUBLER IAW SRM.
